“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8295
School of Mathematics
  Title:   A non-quasinilpotent operator which commutes with a quasinilpotent shift
  Author(s):  K. Hedayatian
  Status:   Published
  Journal: IJM
  Vol.:  17
  Year:  2006
  Pages:   633-639
  Supported by:  IPM
We will use a result of Bade, Dales and Laursen to construct a quasinilpotent weighted shift and an operator commuting with it with spectrum more than one point.

Download TeX format
back to top
scroll left or right